# SDR AALA202306058844

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 26,671 hours, 12,563 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN MECHANICALLY MUST USE THE FLIGHT DECK DOOR UNLOCK SWITCH TO GET THE DOOR TO OPEN. REMOVED AND REPLACED FLIGHT DECK DOOR LATCH ASSEMBLY PER AMM 52-51-21 AND  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
